Mathematical Research Letters

Volume 16 (2009)

Number 5

The generalized Cassels-Tate dual exact sequence for 1-motives

Pages: 827 – 839

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n5.a6

Authors

Cristian D. González-Avilés (Departamento de Matemáticas, Universidad de La Serena, Chile)

Ki-Seng Tan (Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Abstract

We establish a generalized Cassels-Tate dual exact sequence for 1-motives over global fields. We thereby extend the main theorem of [4] from abelian varieties to arbitrary 1-motives.

Keywords

1-motives, Cassels-Tate dual exact sequence, Tate-Shafarevich groups, Selmer groups

2010 Mathematics Subject Classification

Primary 11G35. Secondary 14G25.

Full Text (PDF format)